# SDR FDEA202110272630

- Difficulty date: October 27, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND  WING- OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE (WING SIDE)   BARREL NUT SPOT FACE CORROSION. CORROSION AT LEFT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) BARREL NUT SPOT FACE REWORKED AS PER MD-11 CMM57-44-08 AND FOUND   EXCEED LIMIT BASE THE DIFFERENT BETWEEN DRAWING AND CMM MAXIMUM REWORK LIMITS   FOR BARREL NUT HOLE.REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11CMM57-44-08   AND EA#1-5750-T0365244 PART 1 STEP 2.TITLE:WINGS-FLIGHT SURFACES -EO1-5750-7-5002-  LEFT HAND WING OUTBOARD FLAP. INBOARD FORWARD HINGE (WING SIDE)-CORROSION   REPAIR . REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.REFER TO SNRM N00488 ATTACHED   EA#1-5750-T0365244 PART 1 FOR DETAILS.
